Past events

July 2020

Webinar Preparing your Practice for Electronic Prescriptions
Date Tuesday, 7 July 2020, 1:00pm - 2:00pm (AEST)
Summary This session will provide a tailored overview of electronic prescriptions including an update on the progress of the roll-out and resources available for your staff and consumers, which you may start to use following this session.

Learn more.

Webinar Introduction to SNOMED CT-AU and the Australian Medicines Terminology (AMT), and searching using the Shrimp terminology browser
Date Tuesday, 7 July 2020, 3:00pm - 4:00pm (AEST)
Summary This 60-minute session will provide an overview of SNOMED CT-AU terminology, which includes the AMT. We will also give you tips on how to search for content using the Shrimp browser to explore the content you are interested in.

Learn more.

Webinar Preparing your Pharmacy for Electronic Prescriptions
Date Tuesday, 14 July 2020, 6:30pm - 7:30pm (AEST)
Summary This session is designed to discuss pharmacy staff’s role in supporting the roll-out of electronic prescriptions and consumer education considerations. We will provide an update on progress to date, detailed resource lists, preparation steps and communications tools to ensure both your patients and pharmacy are ready for electronic prescriptions.

Learn more.
Webinar SNOMED CT-AU and AMT hierarchies and subsets
Date Wednesday, 15 July 2020, 12:00pm - 1:00pm (AEST)
Summary This 60-minute session will discuss how the terminology content is organised into hierarchies that specialise in a clinical domain. Discover how the content can be grouped into practical subsets that are used by implementers.

Learn more.

Webinar Introduction to SNOMED CT-AU and the Australian Medicines Terminology (AMT), and searching using the Shrimp terminology browser
Date Wednesday, 22 July 2020, 2:00pm - 3:00pm (AEST)
Summary This 60-minute session will provide an overview of SNOMED CT-AU terminology, which includes the AMT. We will also give you tips on how to search for content using the Shrimp browser to explore the content you are interested in.

Learn more.

Webinar SNOMED CT-AU and AMT hierarchies and subsets
Date Thursday, 30 July 2020, 11:00am - 12:00pm (AEST)
Summary This 60-minute session will discuss how the terminology content is organised into hierarchies that specialise in a clinical domain. Discover how the content can be grouped into practical subsets that are used by implementers.

Learn more.

Webinar Using Digital Health Technology in Allied Healthcare
Date Thursday, 30 July 2020, 8:00pm - 9:00pm (AEST)
Summary This webinar has been tailored specifically for allied healthcare professionals and will include a panel discussion of experiences with using digital health technology.

Learn more.